# SDR DL76L991200

- Difficulty date: May 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N185DN
- Make and model: Boeing 767332
- Aircraft serial: 27961
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Shorted
- Location: Row 10f
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTS INOP IN RT FWD CABIN.  DISCONNECTED LIGHT AT SEAT 10F THAT WAS SHORTED.  REPLACED FUSE IN BATTERY PACK.  FWD TO MCO PER MEL 33-51-03A.
